# SDR 96ZZZX1147

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N5751
- Make and model: Bac 111419EP
- Aircraft serial: BAC120
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: AK11A501
- Condition: Delaminated
- Location: Lt Aileron Top
- Part time: 8,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 67-19-02, FOUND DELAMINATION ON TOP AFT AREA OF LEFT AILERON.  TWO AREAS OF APPROXIMATELY 2 INCHES BY 5 INCHES WERE FOUND.  AILERON WAS REPAIRED IAW STRUCTURAL REPAIR MANUAL AND RE-BALANCED.
